candidablog.com

What kinds of weight gain supplements are available at VitaminShoppe?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: What kinds of weight gain supplements are available at VitaminShoppe?.

My next question is: Well, I started to feel symptoms of gyno last Friday, so I started 20mg of nolva every other day. Is that enough?.

Also last night I smoked some weed and it felt like it raised my blood pressure. My chest felt hot and uncomfortable, and I also felt very weak. I'm not sure exactly if it was the weed or the gear, but I am very concerned about it. When I woke up this morning I felt fine. Could my blood pressure been to high? What else could it of been? I'm seriously thinking about quiting this cycle because of it, unless it could just be related to me smoking...

Comments (17)

Your question was: What kinds of weight gain supplements are available at VitaminShoppe?.

No it happened on a non training day. It was about 2 hours after eating. I drank a weight gainer shake then went to bed. Couldn't sleep for a while because of it...

Comment #1

Why would higher estrogen levels because of the weed make me weak, hot chest, uncomfortable chest feeling, and even a little dizzy? Today I am still a little light headed(dizzy)...

Comment #2

Gear elivates my blood pressure, so there is probably two things going on here..

One, you are gyno prone and with that I would suggest an AI over the nolva..

The other is high blood pressure. I dont want to scare you but high blood pressure is the second leading cause of kidney failure..

What gear and how much are you taking?.

How long have you been on?.

Check you BP too...

Comment #3

Im taking 250mg Sust and 200mg Deca a week. This last monday was my 2nd shot. Also my source does not offer any AIs just nolva and clomid, so AI is not available unless store bought would work...

Comment #4

Well, due to you taking deca, nolva can make matters worse with that compound..

This is another reason I would suggest an AI..

But that cycle in my opinion unless you are really gyno prone would not be enough to get gyno..

You have not even been on that long for alot of aromitization to be happening..

What were your gyno symptoms?..

Comment #5

Puffy and sore nipples. Also a hard ball behind nipples. The balls were already there from PH before. Didnt know about proper PCT when I used the PH a long time ago...

Comment #6

Oh man..

I had gyno and cleared it up with femara, but it takes up to 3 weeks to get the blood plasma levels up, but it totally reversed it..

Seems you are gyno prone..

You may want to try an AI to see if you can reverse it...

Comment #7

Ok if I can get ahold of an AI.

Should I just stop using the gear because of this problem or no? Last night when I was having those problems I thought I was done, I said I am done taking the gear. I almost went to the hospital. Do you think it's the deca or both or just the nolva mixed in?..

Comment #8

I read nolva only blocks the estrogen recceptors so after you stop taking it, the estrogen is still around to run riot.

Dunno how true it is or not..

Comment #9

Relax man..

Your fears are normal..

You wont have tits, and if you do, it is reversable, and or fixable..

I see some hypersensitivity on the ol gyno issue.........

If you can get an AI, then cool, if not then 20mg of nolva should be ok..

If you want to reverse it then that is cool too..

Its all good bud, everything is in control....................Don't fret...........

That will only ramp up blood pressure anyway...............................lol...............

**** man, put on your ipod, listen to some music, and relax, you are in control..........

Enjoy.........

You will be ok dude...............

Comment #10

Actually I dont care so much about the gyno, it can be fixed. Im just worried about the other problems ie. hot chest, uncomfortable, high blood pressure, and dizzy feeling I had last night...

Comment #11

Thanks for your support and help hackskii, I appreciate it. Maybe stress from school really got to me. I dont know, but I will not smoke again during this cycle. If I feel like that again, I will definately go see my doc. Do you know of anything that I can eat/take to lower my blood pressure?..

Comment #12

Probably not near enough. The only time I really drink water is with my 5 protein shakes, 12 oz of water each and during my workouts I drink about 12oz of water every 15-20minutes. So after adding all that up, I drink less than a gallon of water every day. Which I can see now that you made me look at it, is not near enough...

Comment #13

A couple of herbal remadies like hawthorne and dandelion can be helpfull, The Hawthorn takes a while before it kicks in..

One thing I have used that works best of all is cellery juice. Put like 5 big sticks in a juicer and it will give you about 8 to 10 oz of juice. It does not taste that bad, but it works very well. Takes over a half an hour to hit...

Comment #14

With increased blood pressure you need more water... could be related to this... altho I dont think it will be... id just keep things as they are... run the nolva or an ai if you can.. keep off the weed!..

Comment #15

Ok LeeB, I will drink more water, try to find an AI, and definately stay off the green. Thanks for your support!..

Comment #16

Ok thanks hackskii, I will give the cellery juice a try...

Comment #17


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.